# SDR HEEA966436

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530093
- Condition: Defective
- Location: Cockpit
- Component: ARNAV20
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"O" BUTTON DOES NOT ILLUMINATE, "ENT" BUTTON HAS TO BE PRESSED VERY HARD AND SEVERAL TIMES TO FUNCTION.
